Anonymous
Anonymous asked in HealthGeneral Health CarePain & Pain Management · 8 months ago

will my body get back to normal after oxycodone?After taking for knee problem my hormones are so messed up?

2 Answers

Relevance
  • Linda
    Lv 7
    8 months ago

    I take hydrocodone and Belbuca and your body should return to normal after going off of it.

    • Commenter avatarLog in to reply to the answers
  • Eva
    Lv 7
    8 months ago

    Get off that stuff now! All it does is mask the pain, it doesn't fix what is wrong. The doctor should have never prescribed opiates for knee pain. There's a ton other anti-inflammatories that would be more useful. Try naproxen and ice. Doubt it's the painmedication that's messing with your hormones. It's more likely your lack of activity due to the pain. If this has been going on for awhile, look at other treatment alternatives - ultrasound, acupuncture, gel injections, stem cell, etc.

    • Linda
      Lv 7
      8 months agoReport

      It does not fix what is wrong but I take it and it helps me. I do not get high from it. Of course you should try other alternatives first bf relying on any pain medicine.

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.